# SDR QXEA2019040100151

- Difficulty date: March 31, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 41,746 hours, 44,065 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 473911
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LDG GEAR INOP CAUTION ILLUMINATED AFTER NORMAL GEAR RETRACTION. AMBER GEAR HANDLE LIGHT ILLUMINATED. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. INTERROGATED PSEU AT GATE AFTER A/C RETURN AND FOUND "NGLK 2 FAULT PROX SENS OPEN" MESSAGE IN CURRENT FAULTS. REMOVED NLG ALT LOCK (NGLK2) ELEC HARNESS IAW AMM 32-21-11-000-801 &
REPLACED HARNESS IAW AMM 32-21-11-400-801 STEPS 1 THRU 3 4B (15) (A) THRU (Q) AND 5. OPS TEST OF LANDING GEAR PRIMARY EXTENSION & RETRACTION IS GOOD IAW AMM TASK 32-31-00-710-801. RETURNED TO SERVICE.
